Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 53, Issue 1 (1988), 222-230.
Relational Structures Determined by Their Finite Induced Substructures
A countably infinite relational structure $M$ is called absolutely ubiquitous if the following holds: whenever $N$ is a countably infinite structure, and $M$ and $N$ have the same isomorphism types of finite induced substructures, there is an isomorphism from $M$ to $N$. Here a characterisation is given of absolutely ubiquitous structures over languages with finitely many relation symbols. A corresponding result is proved for uncountable structures.
J. Symbolic Logic, Volume 53, Issue 1 (1988), 222-230.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hodkinson, I. M.; Macpherson, H. D. Relational Structures Determined by Their Finite Induced Substructures. J. Symbolic Logic 53 (1988), no. 1, 222--230. https://projecteuclid.org/euclid.jsl/1183742577